# SDR AALA202112179135

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737*
- Aircraft serial: 31155
- Aircraft time: 27,054 hours, 11,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER AT SEAT 36C FELL OFF. SECURED LIGHT COVER PER AMM 33-51-11.
